MathSciNet Relay Station
MathSciNet bibliographic data
MR447064 06A30
Herrmann, C.; Huhn, A. P. Lattices of normal subgroups which are generated by frames. Lattice theory (Proc. Colloq., Szeged, 1974), pp. 97–136. Colloq. Math. Soc. Janos Bolyai, Vol. 14, North-Holland, Amsterdam, 1976.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement